Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wabbaben

Accutane and scars look WORSE?

I'm wondering if anybody has had this problem/observation. I am developing some icepick and pitted scars after using accutane for 3 months. I believe they may be old scars that I had a few years ago that have now become more visible. Previously, I had "taken care of them" by letting them improve on their own and also 2 courses of NLite lasers. But now, low and behold, they are becoming more visible. You think accutane can do something like that? I don't understand how scars are developing w/o acne legions, since the accutane has taken care of that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×